Differential and Integral Equations

Cauchy problem for a doubly degenerate parabolic equation with inhomogeneous source and measure data

Dengming Liu and Chunlai Mu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper deals with the Cauchy problem for a doubly degenerate parabolic equation with inhomogeneous source and initial data measures. The existence of a solution is established under the optimal assumption on initial data measure.

Article information

Source
Differential Integral Equations, Volume 27, Number 11/12 (2014), 1001-1012.

Dates
First available in Project Euclid: 18 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1408366781

Mathematical Reviews number (MathSciNet)
MR3250755

Zentralblatt MATH identifier
1340.35171

Subjects
Primary: 35K15: Initial value problems for second-order parabolic equations 35K55: Nonlinear parabolic equations 35K65: Degenerate parabolic equations

Citation

Liu, Dengming; Mu, Chunlai. Cauchy problem for a doubly degenerate parabolic equation with inhomogeneous source and measure data. Differential Integral Equations 27 (2014), no. 11/12, 1001--1012. https://projecteuclid.org/euclid.die/1408366781


Export citation